MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PROCUITY LEX WITH ISOTOUR STD; Bed, AC Powered Adjustable Hospital

STRYKER MEDICAL-KALAMAZOO PROCUITY LEX WITH ISOTOUR STD; Bed, AC Powered Adjustable Hospital
Catalog Number 3009PX-LEX-400
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Cardiac Arrest (1762); Fall (1848)
Date of Event 03/10/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the bed exit failed to alarm when the patient got out of the bed.The patient was found by staff on the floor in a state of cardiac arrest.The patient reportedly passed away.

Brand Name
PROCUITY LEX WITH ISOTOUR STD
Common Device Name
Bed, AC Powered Adjustable Hospital
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
Stryker Medical-Kalamazoo
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
+1(269)329-2100
MDR Report Key24832929
Report Number0001831750-2026-00029
Device Sequence Number9159169
Product Code FNL
UDI-Device Identifier07613327541229
UDI-Public07613327541229
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number3009PX-LEX-400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown